Journal of Mathematics of Kyoto University

Area preserving monotone twist diffeomorphisms without non-Birkhoff periodic points

Masayuki Asaoka

Full-text: Open access

Abstract

Let $f$ be an area preserving monotone twist diffeomorphism on the annulus. In this paper, we prove the equivalence of the following three conditions: (i) the ;annulus is foliated by circles invariant under $f$. (ii) any periodic point of $f$ is of Birkhoff type, and (iii) all iterations $f^{n}$ are twist diffeomorphisms.

Article information

Source
J. Math. Kyoto Univ., Volume 42, Number 4 (2002), 703-714.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283834

Digital Object Identifier
doi:10.1215/kjm/1250283834

Mathematical Reviews number (MathSciNet)
MR1967054

Zentralblatt MATH identifier
1036.37015

Subjects
Primary: 37E40: Twist maps
Secondary: 37J10: Symplectic mappings, fixed points

Citation

Asaoka, Masayuki. Area preserving monotone twist diffeomorphisms without non-Birkhoff periodic points. J. Math. Kyoto Univ. 42 (2002), no. 4, 703--714. doi:10.1215/kjm/1250283834. https://projecteuclid.org/euclid.kjm/1250283834


Export citation